Optical solitons in birefringent fibers by extended trial equation method


Mirzazadeh M., EKİCİ M. , SÖNMEZOĞLU A. , Zhou Q., Triki H., Moshokoa S. P. , ...More

OPTIK, vol.127, no.23, pp.11311-11325, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 127 Issue: 23
  • Publication Date: 2016
  • Doi Number: 10.1016/j.ijleo.2016.09.058
  • Title of Journal : OPTIK
  • Page Numbers: pp.11311-11325

Abstract

This paper studies solitons in optical fibers by the aid of extended trial function method. This powerful mathematical tool is applied to birefringent fibers with Kerr and parabolic laws of nonlinearity. Bright and singular soliton solutions are obtained along with respective constraints that must hold to guarantee the existence of these solitons. As a byproduct, singular periodic and doubly periodic solutions are also recovered from this algorithm. (C) 2016 Elsevier GmbH. All rights reserved.